Bulletin of the American Mathematical Society

Generating groups of nilpotent varieties

L. G. Kovács, M. F. Newman, and P. F. Pentony

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 968-971.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Kovács, L. G.; Newman, M. F.; Pentony, P. F. Generating groups of nilpotent varieties. Bull. Amer. Math. Soc. 74 (1968), no. 5, 968--971. https://projecteuclid.org/euclid.bams/1183529942

Export citation


  • 1. Graham Higman, Representations of general linear groups and varieties of p-groups, Proc. Internat. Conf. Theory of Groups, Australian National University, Canberra, August 1965, Gordon and Breach, New York, 1967, pp. 167-173.
  • 2. Graham Higman, A remark on finitely generated nilpotent groups, Proc. Amer. Math. Soc. 6 (1955), 284-285.
  • 3. Hanna Neumann, Varieties of groups, Springer, Berlin, 1967.
  • 4. Martin Ward, Basic commutators, submitted to Philos. Trans. Roy. Soc. London Ser. A.